Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Irregular periods. On withdrawal pills, heavy bleeding. History of PCOD. Will Gynae-Cvp control bleeding?

I am suffering from PCOD since last few years recently i have been having lots of menstrual irregularities. recently due to no periods for almost 2-3 months i was advised some withdrawal pills by a local gynac to induce menstruation so i got the period after 10 days but now within a span of maybe 10 days after the period i got a second period its been almost 5 days that i have been bleeding heavily and also i am experiencing severe weakness, so now i have been advised to take GYNAE-CVP to control the bleeding. i wanted to know if this pill will be helpful to control the bleeding and in future how can i avoid menstrual irregularities. i am also a doctor by profession. awaiting your valuable guidance. thank you
Asked On : Mon, 23 Jul 2012
Answers:  0 Views:  37 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor